Adam J. Jacob

Assistant Professor
Ph.D., 2012, Columbia Univ.

Web Page: http://www.math.ucdavis.edu/~ajacob/
Email: ajacob@math.ucdavis.edu
Office: MSB 2111
Phone: 530-754-8158

Research

Adam Jacob's primary research interests are differential geometry and partial differential equations, with a focus on complex geometry. Specific interests include geometric flows, singularities and deformations of the Yang-Mills equations, special Lagrangians, and mirror symmetry.

Selected Publications

  • "The limit of the Yang-Mills flow on semi-stable bundles," J. Reine Angew. Math. 709 (2015), 1-13.
  • "The Yang-Mills flow and the Atiyah-Bott formula on compact Kahler manifolds," Amer. J. Math. 138 (2016), no. 2, 329-365.
  • "A special Lagrangian type equation for holomorphic line bundles," (with S.-T. Yau), Math. Ann. 369 (2017). no 1-2, 869-898.

Honors and Awards

  • UC Davis 2017 Hellman Fellow

Last updated: 2018-09-04